MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMEN

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMEN
Model Number 8422400
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results will be provided in the final report.
 
Event or Problem Description
It was reported that the unit shut off while in use.No reported patient injury.
 
Event or Problem Description
It was reported that the unit shut off while in use.No reported patient injury.
 
Additional Manufacturer Narrative
The investigation was based on the reported event incl.Provided information from service technician onsite and log analysis.Additionally, the exchanged material pba m48 and the sd card were examined at the manufacturer site in lübeck.The investigation of the provided log file confirmed a restart of the ventilation unit at the reported time.The device alarmed and behaved as specified due to a temporary deviation of pba m48.The replaced parts had shown no malfunction.The result of the investigation indicates that the restart of the ventilation unit occurred due to a temporary issue.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects an internal failure concerning the ventilator, a restart of the ventilation unit will be triggered with accompanying alarm.The restart sequence lasts for a maximum of 8 seconds.During that time the emergency-breathing valve remains open to ambient allowing for spontaneous breathing.After successful restart the ventilation will be automatically resumed and continued with the latest settings.The parts were replaced and the device was tested according to manufacturer¿s specifications; all tests passed with no issues.The number of temporary malfunctions of the m48 reported from the field is within accepted range assessed by the responsible product quality board and is accepted.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMEN
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22326779
Report Number9611500-2025-00333
Device Sequence Number20905158
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)240415(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown